# SDR REXA2015111901069

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 20,181 hours, 13,174 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER REPORTED, COULD NOT EXHALE TESTING OXYGEN MASK.  INSTALLED NEW FIRST OFFICERS CREW OXYGEN FULL FACE MASK IAW AMM 35-11-12.  OPERATIONS & LEAK CHECKED GOOD.
